# SDR DALA1316940659

- Difficulty date: July 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 71,685 hours, 32,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 AND L4 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS L1 AND L4 EXTERIOR EMERGENCY LIGHTS.  OPS CHECKED GOOD.
